# SDR RAIA00109015

- Difficulty date: September 24, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 13,587 hours, 14,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1718D000
- Part serial: A8025553
- Condition: Defective
- Part time: 1,647 hours, 1,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5403-RIC-SMOKE AND HOT AIR IN CABIN DURING CLIMB OUT. MAINTENANCE REMOVED AND REPLACED #1 ECS COLD AIR UNIT.
